# SDR HEEA954430

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Worn
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACEPLATE WORN NEAR VOLUME CONTROL.  FREQUENCY TRANSFER SWITCH MUST BE PRESSED TOO HARD IN ORDER TO TRANSFER FREQUENCIES.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
